Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have hives at night, swelling of lips. Taking Telfast. Feel dizzy. Have high IgE. What to do?

I am a Zimbabwean aged 44 yrs. My Doctor told me in February that my IGE is very high. I develop hives at night. Sometimes my face ( lips especially) swell at night and in the morning the swell disappears. When i take citirizine the attck is sgnificantly reduced. I am currently taking telfast but the problem does not disppear. I was referred to a specialist physician here in Zimbabwe and told me that there is nothing he can do except to precribe antihistamines. I sometimes feel dizzy. I do not know what to do.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You have increased IgE.
It means you're hypersensitive to certain external agent for which you're developing allergic reactions.
All the treatment provided will only be symptomatic.
The best way to get rid of the problem is to identify the allergen and avoiding it.
The other method of treatment is to desensitise you for known allergens.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor